# SDR TRAX200800280

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 16,399 hours, 13,355 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH.  THIS SDR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.
